Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Sobolev inequality for pluriharmonic functions

Author: Steven R. Bell
Journal: Proc. Amer. Math. Soc. 85 (1982), 350-352
MSC: Primary 32A40; Secondary 31C10
MathSciNet review: 656100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Sobolev inequality is proved which implies that, on a smooth bounded domain $ D$ contained in $ {{\mathbf{C}}^n}$, the $ {L^2}$ inner product of two pluriharmonic functions is defined whenever one of them is in $ {C^\infty }(D)$ and the other is dominated by some negative power of the distance to the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A40, 31C10

Retrieve articles in all journals with MSC: 32A40, 31C10

Additional Information

PII: S 0002-9939(1982)0656100-3
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia